Generalized dynamic spectrum access: An order statistics design perspective

Show simple item record

contributor.author Elkashlan, M. en_US
contributor.author Khattab, T. en_US
date.accessioned 2010-01-04T07:14:18Z en_US
date.available 2010-01-04T07:14:18Z en_US
date.issued 2008-08-28 en_US
identifier.citation Maged Elkashlan, Tamer Khattab, Generalized dynamic spectrum access: An order statistics design perspective, AEU - International Journal of Electronics and Communications, Volume 63, Issue 12, December 2009 en_US
identifier.uri http://dx.doi.org/10.1016/j.aeue.2008.08.005 en_US
identifier.uri http://hdl.handle.net/10576/10599 en_US
description.abstract A new adaptive multiple access scheme based on the theory of order statistics is introduced. The proposed algorithm employs a semi-random allocation mechanism that limits subchannel selection to the highest-gain subchannels. Because the proposed low-complexity method requires relatively small channel information overhead and processing delays, it can be feasible for higher data rates where the bit duration approaches the channel coherence time. Since by its nature this method is non-iterative, it is suitable for networks with large number of users. Numerical results reveal significant system performance improvement over conventional approaches. en_US
language.iso en en_US
publisher Elsevier GmbH en
subject Diversity en_US
subject Fading channels en_US
subject General order selection en_US
subject Multiple access en_US
subject Spectrum allocation en_US
title Generalized dynamic spectrum access: An order statistics design perspective en_US
type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record